# SDR ASAA2019061089639

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,882 hours, 13,459 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 902862
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 LOOP A TEST INOP. GROUNDED - YES. PERFORMED M279 BITE REF 26-10 TASK 801. NO FAULTS LOGGED FOUND. ACCOMPLISHED ENGINE - WIRING HARNESS/FIRE DETECTOR - FAULT ISOLATION 26-10 TASK 805. ALL READINGS FOUND WITHIN LIMITS. DUE TO LONG HISTORY OF #2 ENG A LOOP FAULTS. PRECAUTIONARY REPLACED 3 FIRE DETECTORS M1757 A/B LOOP, M1759 A/B LOOP, M1760 A/B LOOP. REF 26-11-01. PERFORMED OPS TEST 26-11-00-710-801. ALL TESTS PASSED.
